Documents

  • 30802304

    Final published version, 1.09 MB, PDF document

DOI

We consider the problem of nonparametric estimation of the drift of a continuously observed one-dimensional diffusion with periodic drift. Motivated by computational considerations, van der Meulen et al. (Comput Stat Data Anal 71:615–632, 2014) defined a prior on the drift as a randomly truncated and randomly scaled Faber–Schauder series expansion with Gaussian coefficients. We study the behaviour of the posterior obtained from this prior from a frequentist asymptotic point of view. If the true data generating drift is smooth, it is proved that the posterior is adaptive with posterior contraction rates for the (Formula presented.)-norm that are optimal up to a log factor. Contraction rates in (Formula presented.)-norms with (Formula presented.) are derived as well.

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalStatistical Inference for Stochastic Processes
DOIs
Publication statusE-pub ahead of print - 2017

ID: 30802304